잠시만 기다려 주세요. 로딩중입니다.

Phenothiazine계 약물에 의한 spasmodic torticollis

Spasmwdic Torticollis in Chlorpromazine-treated Adolescents

신경정신의학 1962년 1권 1호 p.69 ~ 70
金采元, 李?媛,
소속 상세정보
金采元 (  ) - 延世大學校 醫科大學 精神科學敎室
李?媛 (  ) - 延世大學校 醫科大學 精神科學敎室

Abstract


It has been recognized that so-called "more potent phenathiazine derivativer" on a milligram for milligram basis can produce acute dyskinetic syndromes of various kinds this is particularly so with phenothiazines of piperazine side chain group such as perphenazine, thiopropazate and prochlorperazine etc. In contrast, phenothiazines of aminopropyl side chain group are supposed to cause such manifestations very rarely The authors have observed spasmodic torticollis in adolescent boys who had been on relatively low dose of chlorpromazine. T;. Licollis could be controlled either by caffein soduim benzoate or by sod. amgtal without discontinuance of chlorpromazine So far we have not encounterea sim.. manifestation in calorpromazine-treated adults.

키워드

원문 및 링크아웃 정보

등재저널 정보

KCI
KoreaMed
KAMS